MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIT E NEUTRAL LNR 36MM H; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 VIT E NEUTRAL LNR 36MM H; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent an initial right total hip arthroplasty.A few days later the patient underwent repositioning with anesthesia due to dislocation.The patient dislocated their right hip a second and third time due to unknown reasons requiring repositioning a month and four months post implantation.The patient is scheduled for a revision surgery.
 
Additional Manufacturer Narrative
(b)(4).D10: 650-0661 delta ceramic fem hd 36/0mm 3128008.010000668 g7 pps ltd acet shell 62h r7313004a.51-103150 tprlc 133 t1 pps so 15x150mm 7198025.G2: foreign: netherlands.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the patient underwent an initial right tha.Subsequently, the patient dislocated three times and underwent a revision surgery where the shell, liner, head, and screw were explanted.No complications reported.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Patient underwent scheduled revision surgery where the shell, liner, head, and screw were explanted.No complications reported.

Brand Name
G7 VIT E NEUTRAL LNR 36MM H
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16862680
Report Number0001822565-2023-01214
Device Sequence Number20203279
Product Code LPH
UDI-Device Identifier00889024519930
UDI-Public(01)00889024519930(17)270411(10)65445505
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number30103608
Device Lot Number65454505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexMale
Patient Weight122 KG